# SDR DALA2021060703098

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,717 hours, 37,703 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 CORROSION FLOOR BEAM +Y1292 LOCATED FR 16 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM PER A320 SRM 51-72-11. (1830490)
